# SDR AALA20014059

- Difficulty date: September 13, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FUSELAGE SKIN AT STATION 553 UNDER S36L HAD CORROSION BLENDED BEYOND SRM LIMITS.  REMOVED CORROSION, APPLY ALODINE, PRIMER SURFACES, FILL BLENDS WITH BMS5-95.  (M)
